# SDR 9600891160

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING WITH REVERSER DEPLOYED, THE NR 1 ENGINE EXPERIENCED A REVERSE STALL.  EGT WENT TO 950 DEGREES AND THE ENGINE WAS SHUTDOWN.  PERFORMED INSPECTION ON THE INLET AND EXHAUST, INSPECTION WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
